# SDR VJ9800180

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140311
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LT UPPER CROWN SKIN NOSE SECTION IAW DC9 SRM 5103902.  ORDERED, FIT, TRIMMED, LOCATED AND DRILLED NEW SKIN IAW DC9 SRM 51-10-4.  INSTALLED NEW SKIN LT UPPER NOSE IAW DC9 SRM 51-30-2, 51-30-5 AND EO 9-53-003.
